Pacific Journal of Mathematics

Multiplication on classes of pseudo-analytic functions.

John Jewett

Article information

Source
Pacific J. Math., Volume 10, Number 4 (1960), 1323-1326.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038071

Mathematical Reviews number (MathSciNet)
MR0125973

Zentralblatt MATH identifier
0097.28402

Subjects
Primary: 30.81

Citation

Jewett, John. Multiplication on classes of pseudo-analytic functions. Pacific J. Math. 10 (1960), no. 4, 1323--1326. https://projecteuclid.org/euclid.pjm/1103038071


Export citation

References

  • [1] Lipman Bers, Theory of Psuedo-analytic functions,Mimeographed Lecture Notes, New York University, 1953.
  • [2] Lipman Bers, Local Theory of Psuedo-analytic functions.Lectures on Functions of a Com- plex Variable, Ann Arbor, Michigan, 1955, pp. 213-244.